# SDR UALA2011092605203

- Difficulty date: September 25, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,875 hours, 9,750 cycles
- Engine: Pwa PW4052
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Part number: S231T2822
- Part serial: 76
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN EITHER DIRECTION.  CHECKED RUDDER TRIM AND FOUND ACTUATOR WKG OK, RUDDER TRIM POS INDICATION INOP.  EICAS RUDDER TRIM POS OK.  INOPED RUDDER TRIM POS INDICATION PER MEL.  REPLACED RUDDER TRIM INDICATOR PER MM.  OPS CHECKED OK.
